Open Journal of Social Sciences

Vol.3 No.11(2015), Paper ID 61121, 4 pages

DOI:10.4236/jss.2015.311017

 

Reviews of Tax Planning

 

Manxia Yuan, Xi Xu

 

School of Management, Jinan University, Guangzhou, China
School of Management, Jinan University, Guangzhou, China

 

Copyright © 2015 Manxia Yuan, Xi Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yuan, M. and Xu, X. (2015) Reviews of Tax Planning. Open Journal of Social Sciences, 3, 134-137. doi: 10.4236/jss.2015.311017.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.